MathSciNet Relay Station
MathSciNet bibliographic data
MR481786 (58 #1885) 41A30
Stenger, Frank Approximations via Whittaker's cardinal function. J. Approximation Theory 17 (1976), no. 3, 222–240.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement